# SDR DXTA200802844

- Difficulty date: February 7, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N707QS
- Make and model: Gulstm 200
- Aircraft serial: 066
- Aircraft time: 4,216 hours, 2,506 cycles
- Engine: Pwa PW206A
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Part number: 4AS7811103507
- Part serial: 68
- Condition: Contaminated
- Part time: 4,216 hours, 2,506 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH THE APU ON THE COCKPIT FILLED WITH JET FUEL FUMES STRONG ENOUGH TO BURN YOUR EYES. FOUND AIR COND. DUCTS UNDER CABIN FLOOR TO BE FUEL SOAKED. REMOVED FUEL SOAKED DUCTS AND INSTALLED INSPECTED DUCTS, LEAK AND OPS CHECKED OK.  IAW G200 MM 25-00-00. NO ODOR DETECTED.
